Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Delay in periods, had taken Levonelle pills couple of weeks ago. What should be done?

Welcome to drink one pill Levonelle couple of weeks ago, because the guy was joking that something was wrong, more so because I have to son for five months that the second would be too early to drink it after 9 hours, my cycle was supposed to start Day 4 but do not know yet whether it is stable because after the birth I had a 2-fold cycle, and now I made it on test negative but my day did not come what do I do?
Asked On : Thu, 13 Dec 2012
Answers:  0 Views:  23 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor